Hodges-Lehmann optimality of tests

Share/Save/Bookmark

Kallenberg, W.C.M. and Kourouklis, S. (1992) Hodges-Lehmann optimality of tests. Statistics & Probability Letters, 14 (1). pp. 31-38. ISSN 0167-7152

open access
[img]
Preview
PDF
598kB
Abstract:At several places in the literature there are indications that many tests are optimal in the sense of Hodges-Lehmann efficiency. It is argued here that shrinkage of the acceptance regions of the tests to the null set in a coarse way is already enough to ensure optimality. This type of argument can be used to show optimality of e.g. Kolmogorov-Smirnov tests, Cramér-von Mises tests, and likelihood ratio tests and many other tests in exponential families.
Item Type:Article
Copyright:© 1992 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29882
Official URL:http://dx.doi.org/10.1016/0167-7152(92)90207-L
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140516